MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE
Catalog Number K4086 SMN 10445128
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) and reported that a discordant, falsely depressed vanc patient result was obtained on the dimension vista 500 system.The ccc representative reviewed the vista instrument data logs and found no process errors or any other related issues.Siemens headquarters support center (hsc) has completed their evaluation of the event and information provided.Vanc quality control (qc) recovery at the time of this event was within acceptable ranges.No product nonconformance with the instrument or reagent was identified.The device is operating within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, falsely depressed vancomycin (vanc) result was obtained on a patient sample on the dimension vista 500 system.The result was reported to the physician(s).The same sample was repeated on the same instrument and on an alternate vista instrument and a higher result was obtained.A corrected result was issued.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed vancomycin (vanc) result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7506193
Report Number2517506-2018-00296
Device Sequence Number1225073
Product Code LEH
UDI-Device Identifier00842768015533
UDI-Public00842768015533
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2018
Device Catalogue NumberK4086 SMN 10445128
Device Lot Number17299AC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1